# SDR CALA9700954

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN S28L TIE CLIP AND A .5 INCH CRACK IN S28R TIE CLIP AT STA 460.  REPLACEMENT TIE CLIPS WERE FABRICATED AND INSTALLED IAW SRM 51-10-1, 51-30-2, AND 51-10-3.
